# SDR ASOA01031

- Difficulty date: March 22, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4464 - DURING APPROACH INTO CAE FROM DFW, FIRST OFFICERS WINDSHIELD SHATTERED.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICER''S FRONT WINDSHIELD.  HEATING AND PRESSURIZATION TESTS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
